# SDR CA041108010

- Difficulty date: November 6, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 737-2Q9
- Aircraft time: 59,645 hours, 51,230 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE CRACK FOUND ON OUTER SKIN AT STN 767 STR 18L, 0.875 INCHES LONG. CRACK REPAIRED IAW SRM 53-30-3 FIG 48 SHEET 32 DETAIL X REV.90. TIMES  61643.42 CYCLES 57682.
